# SDR CALA2025030302542

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 46,699 hours, 28,155 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Indicator
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 2R DISARMED SLIDE INDICATION ON ECAM FLASHING SLIDE ECAM MSG ERRONEOUS. DOOR 2 R ARMS AND DISARM OPERATES NORMALLY. INDICATION PROBLEM ONLY. APPROVED OK TO MEL 2560SR *DM* REF TSM 52-13-00-810-804-A FOR T/S ASSISTANCE. CANNOT REDUPLICATE FLASHING SLIDE ON ECAM OPS CHECK OF DOOR 2R IAW AMM 52-73-00 NO DEFECTS NOTED
